MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL
Catalog Number CU-23122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "on (b)(6) 2025, during insertion, the doctor found the swg kinked when pulling out from the ars." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and potential findings were identified; however, it could not be determined if the findings were relevant to the reported event without the device returned for evaluation.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire for analysis.No obvious signs of use were observed.The arrow raulerson syringe (ars) associated with this event was not returned.Visual analysis revealed that the guide wire was kinked.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were full and spherical.The kink on the guide wire measured 77mm from the proximal weld.The guide wire length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.85mm, which is within the specification limits of 0.838mm-0.877mm per the guide wire product drawing.The guide wire was inserted through a lab inventory ars/18ga introducer needle subassembly.Resistance was encountered at the location of the kink; however, the rest of the guide wire passed with little to no resistance.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and potentially relevant findings were identified; however, it cannot be determined if the findings were relevant to the reported event without the ars also returned for evaluation.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of a kinked guide wire was confirmed through complaint investigation.Visual analysis revealed that the returned guide wire was kinked.Despite the damage the sample met all relevant dimensional requirements.Functional testing confirmed that the location of the kink meets resistance when being inserted through a lab inventory ars/introducer needle subassembly.As a full visual and functional analysis could not be performed on the actual ars involved with this complaint, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM
Common Device Name
CATEHTER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21771899
Report Number3006425876-2025-00333
Device Sequence Number20882873
Product Code MPB
UDI-Device Identifier00801902100269
UDI-Public(01)00801902100269(11)231123(17)251031(10)71F23L0697(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberCU-23122-F
Device Lot Number71F23L0697
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/01/2025
06/06/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/09/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown